MathSciNet Relay Station
MathSciNet bibliographic data
MR1467553 35B27 (35K20 73B27)
Holmbom, Anders Homogenization of parabolic equations: an alternative approach and some corrector-type results. Appl. Math. 42 (1997), no. 5, 321–343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement